Busca avançada
Ano de início
Entree


Multiscaling limit theorems for stochastic FPDE with cyclic long-range dependence

Texto completo
Autor(es):
Alghamdi, Maha Mosaad A. ; Leonenko, Nikolai ; Olenko, Andriy
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS; v. 39, n. 2, p. 22-pg., 2025-06-01.
Resumo

The paper studies solutions of stochastic partial differential equations with random initial conditions. First, it overviews some of the known results on scaled solutions of such equations and provides several explicit motivating examples. Then, it proves multiscaling limit theorems for renormalized solutions for the case of initial conditions subordinated to random processes with cyclic long-range dependence. Two cases of stochastic partial differential equations are examined. The spectral and covariance representations for the corresponding limit random fields are derived. Additionally, it is discussed why analogous results are not valid for subordinated cases with Hermite ranks greater than 1. Numerical examples that illustrate the obtained theoretical results are presented. (AU)

Processo FAPESP: 22/09201-8 - Sistemas diferenciais fracionários e estocástica
Beneficiário:Jayme Morandi Vaz
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Internacional